# SDR ABXA030388

- Difficulty date: September 23, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 47,314 hours, 64,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 5956034538
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON INTERCOSTAL STA. 996, BETWEEN LONGERON 28 - 27 RT. REPLACED FITTING IAW DC-9 SRM 51-30-5.
